MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXACT REV FP RASP 10; HIP INSTRUMENT

ZIMMER BIOMET, INC. EXACT REV FP RASP 10; HIP INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that he product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01217, 0001825034-2020-01218, 0001825034-2020-01220, 0001825034-2020-01222, 0001825034-2020-01223.
 
Event or Problem Description
It was reported that patient rasp instruments were found to have fractured on the medial side.It is unknown how and/or when the fractures occurred and no known harm or injury to a patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that during an initial hip procedure, the rasps fractured.No fractured pieces were retained by the patient.Attempts have been made and additional information is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a1; a2; b5; e1; e2; e3; g4; h2 investigation is in process and a follow up will be submitted upon completion.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Photos of product show fracture occurred within the.263 hole and toward the cutting teeth of the instrument.Product was not returned.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
EXACT REV FP RASP 10
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9859996
Report Number0001825034-2020-01221
Device Sequence Number2787002
Product Code HTQ
UDI-Device Identifier00889024584877
UDI-Public00889024584877
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSSI005610
Device Lot Number97018265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/01/2020
07/14/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date04/24/2020
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age56 YR